RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pleshanov, Igor' Viktorovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:49
Abstract pages:67
Full texts:48

http://www.mathnet.ru/eng/person93480
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. N. E. Andreev, L. Ya. Margolin, I. V. Pleshanov, L. N. Pyatnitskiĭ, “Optical breakdown of helium in Bessel laser radiation beams”, Kvantovaya Elektronika, 25:10 (1998),  934–940  mathnet [Quantum Electron., 28:10 (1998), 910–916  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020